# SDR DALA2024082208336

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 16,844 hours, 1,959 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 2L DOOR HANDLE DIFFICULT TO OPERATE. CORRECTIVE ACTION: FOUND ROD JAM NUT INSIDE EXT DOOR HANDLE LOOSE TIGHTENED SAME OPS CK GOOD PER A330 AMM 52-10. (0513956)
